# SDR ASAA2016040616264

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,377 hours, 9,297 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018170
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENGINE FAN LUBE TC 78472002, ESN-894361 FOR TSR907910, FOUND RUBBER MISSING ON NR 4, NR 10, AND NR 7 PLATFORMS BOTH SIDES AND ALL SHIM COATINGS WORN.  ACFT GROUNDED. R & R NR 2 ENGINE FAN BLADE PLATFORMS NR 4, NR 10, AND NR 7 AND ALL 24 SHIMS IAW TC 78472002.
